Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Depression,Anxiety attacks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions

User :   hi
Doctor :   hi
Doctor :  
how can i help you
User :  
sir i feel like i am about to die...earlier it was a very strong feeling...not it has lowered
User :  
i was on antidepressants for 1 month
User :  
deanxil
User :  
but now i again feel the same anxiety attacks sort of feeling
Doctor :  
k
Doctor :  
were you prescribed any other medications
User :  
its a feeling like i am about to die...now its a consistent feeling...earlier it was only in the evening
Doctor :  
k
User :  
now i feel my head heavy
Doctor :  
were you prescribed any other medications
User :  
i was prescribed modafinil also..and i was taking salmon oil tablets also
Doctor :   your age and occupation
User :  
23...student
User :  
but i have a stressfull life
Doctor :  
how long have you taken and the dosage?
Doctor :  
did you meet an psychiatrist?
User :   for 1 month...1 tablet in the morning and one in the afternoon......10 mg deanxil
Doctor :  
did you undergo any psychotherapy?
User :  
yes......she only prescribed it
User :  
no psychotherapy
Doctor :  
k
User :  
plz help
User :  
its very difficult to live like this with this kind of feeling
Doctor :  
i think you have to undergo psychotherapy first then continue the same treatment for 3 months minimum

Doctor :  
and i can provide you with some tips to avoid stress
Question is related to
Diseases and Conditions
Treatment/Therapy
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor